Thanks for the advice!cad;541209 said:Me too, I take 20mgs and take it all together in the AM and my side effects are not so noticeable after 7 mths, I still feel a bit slow though for the first couple of days and cold sensitive and slight nausea still but nothing too bad.
That's the dose I'm on. I'm currently spacing the tablets, however, it seems I can take them in one hit.MamaLaiste;541410 said:I only take 7.5 mgs in one tablet. I take mine right after breakfast on Tuesday mornings to help with the nausea. I notice the nausea later in the day, and slightly on the next day. I do make sure I am extremely well hydrated on Mondays before I take it on Tuesday and drink extra fluids on Tues and Wed. I try to limit my coffee, tea, and sodas on those days also. I make sure I nibble every 2 hours on some crackers or something because I am type 1 diabetic and so far it all seems to work well for me.
I've only been on it for 4 weeks tho, so it could change later.
Hi Clare. I'm taking the folic acid the day after the methotrexate. Still getting side effects but I shall endure! I've also had another bout of hair loss (short ones from my crown) which I know is from the roots rather than breakage. Dr D Cruz still thinks it is due to lupus rather than the medication and hopefully the methotrexate will eventually get a hold on things. Haven't got much more to lose though! :sad: Very worrying indeed. Hubby has had to persuade me to carry on with things. Maybe it needs to get worse before it gets better? :shrug:xClare.T;541470 said:Aggie I wonder if you are also taking folic acid which is supposed to lessen some of the side effects. Some people find the injections are preferable.